Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am suffering from tinnitus and giddiness and i am taking vertin16

I refered a ENT for tinitus problem. He asked me to undergo hearing test and confirmed hearing loss of 30% and prescribed Vertin 16 two times a day for 1 month. I was alright for some time. Now i feel very uncomfortable feeling dizziness feeling like whole room is rotating unable to concentrate on work sudden giddy etc . Now i started continuing the medicine now feel ok. How long one can take Vertin 16 ? does it carry any side effects . I am also feeling virtego imbalance pl help me out
Asked On : Fri, 6 May 2011
Answers:  2 Views:  743
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Due to auto sclerosis three small bones in the middle ear become sclerosed giving rise to this problem and causing conduction defect.
I think hearing aid will help.
As and when required you may take tab vertin.
Answered: Fri, 6 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

are you feeling fullness in ear with fluctuating hearing loss? please give details of your disease history .as you said you are already under guidance of ent no per vertin concerned you have to take itwhen required.the side effects are mild like gastric seems you are suffering from meniere's disease.reduce salt intake in food. take the drugs given by ur doctor.take care
Answered: Fri, 6 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor